# SDR DL73K002206

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,043 hours, 38,278 cycles
- Engine time: 34,605 hours, 32,629 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT, NR 2 ENG OIL TEMP WENT TO 137 DEGREES.  AFTER CYCLING FUEL HEAT VALVE TEMP WENT INTO THE RED.  SHUT DOWN ENGINE.  FOUND CONNECTOR PLUG WIRE ON FUEL HEAT VALVE CHAFED.  REPLACED CONNECTOR PLUG.
